Join the 'Orthovisc' group to help and get support from people like you.
We found 26 questions associated with the 'Orthovisc' topic.
Posted 7 Feb 2017 by • 1 answer
Posted 16 Jan 2017 by • 1 answer
Orthovisc - If first round of shots don't work is it worth it to try it again 6 months later perhaps
Posted 22 Nov 2016 by • 1 answer
... with a different doctor?
Posted 4 Jun 2016 by • 0 answers
First my doctor injected my knees with the Novocain and in the same time by Orthovisc. After of two treatments I feel worst than before. Please advice.
Posted 8 Apr 2016 by • 1 answer
Posted 6 Apr 2016 by • 0 answers
Posted 4 Jan 2015 by • 1 answer
tried euflexxa and it worked very well. Insurance will no longer cover it, insurance suggested these: syndics, syndics-one, monovisc or orthovisc wondering which is best
Posted 6 Feb 2016 by • 0 answers
Posted 30 Oct 2015 by • 0 answers
Have some OA but pain only in back of knee. Cortisone shots don't seem to do anything.
Posted 11 Aug 2015 by • 0 answers
Posted 9 Aug 2013 by • 4 answers
I assume the muli-shot protocols are more effective but I wonder by how much. Just completed my 2nd six month interval of 3 shots of orthovisc. Would very much prefer one shot ever 6 month. Assume there must be a down side to synvisc-one or everyone would get it.
Posted 12 Nov 2014 by • 1 answer
I am afraid not to get another series but the last time it was maybe 50% effective.
Posted 14 Oct 2013 by • 1 answer
I have had a total knee replacement in my right knee, 3 yrs ago & it's been totally successful... no regrets. My left knee is now giving me fits & is painful to walk (I love walking 2-3 miles a day). I had a cortisone injection a week ago and it's not helping at all I don't ...
Posted 28 Sep 2013 by • 1 answer
Posted 27 Jan 2012 by • 1 answer
I have had a series of cortizone shots in Right knee. ACL reconstruction 20+ years ago, and 7 surgeries since. I have also tried the Synvisc, with an aggravation of pain and didn't work. My question is... are they the same for reactions? I don't want to make it worse again, I am out of ...